# SDR DALA2021121007618

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION SUPPORT ANGLE LOCATED BTW FR 56 TO FR 57 AND BTW STR 42L TO STR 43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE LOC. BTW FR56 TO FR57 AND BTW STR42L TO STR 43L AS PER A320 SRM 51-72-11. (2046544)
